# SDR SWAA2023041920869

- Difficulty date: March 25, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON WEB-INTERCOSTAL OF FLOOR STRUCTURE LOCATED ON BS251.5 BTW LBL 4 AND LBL15.33 AND WL208.1 2023-191974<[01] REPLACED WEB-INTERCOSTAL OF FLOOR STRUCTURE LOCATED ON BS251.5 BTW LBL 4 AND LBL15.33 AND WL208.1 IAW B737-700 SRM 51-40-02 SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5100 REV -SEE INDIVIDUAL SIGN OFFS BELOW;[02] CERTIFIED STEP 1; COMPLETED RII
